# SDR CALA2012082800550

- Difficulty date: August 26, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 46,502 hours, 15,707 cycles
- Engine: Ge CFM567B24
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11431
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 867 LT CRACKED AT FASTNER REPAIRED FRAME AT STATION 867 LT IAW EA 5310-04716, REV C, OP1.
